# SDR AALA202207061188

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737
- Aircraft serial: 31069
- Aircraft time: 39,452 hours, 16,260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR RIGHT SIDE GIRT BAR IS TOO TIGHT. HARD TO REMOVE GIRT BAR FROM BRACKET. ADJUSTED GIRT BAR BRACKET PER AMM 25-66-01. OPERATIONAL CHECK GOOD.
